3 doctors weighed in:

I have started taking calcium supplements with vitamin d in the past month and I have developed very bad breath. Is the bad breath a side effect.?

3 doctors weighed in
1 doctor agrees

In brief: Probably not

I would suggest you start by seeing your dentist.
Usually bad breath is from oral bacteria. If the dentist finds nothing wrong, i would see your physician because it could be something else.

In brief: Probably not

I would suggest you start by seeing your dentist.
Usually bad breath is from oral bacteria. If the dentist finds nothing wrong, i would see your physician because it could be something else.
Thank
Dr. Richard Ruden
Dentistry

In brief: Should not be

The supplements themselves should not be causing the bad breath unless you are burping from them which could cause the foul odor.

In brief: Should not be

The supplements themselves should not be causing the bad breath unless you are burping from them which could cause the foul odor.
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
12 years in practice
16M people helped
Continue
111,000 doctors available